# SDR UPS97224506

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ROBBED BOTH EMERGENCY LIGHT AND BATTERY PACK ASSY FOR A/C 906.  INSTALLED NEW EMERGENCY LIGHT AND BATTERY PACK ASSY, OPS CKS OK.
